Convergence of 2D-Schrödinger operators with local scaled short-range interactions to a Hamiltonian with infinitely many delta-point interactions

Jussi Behrndt, Markus Holzmann, Vladimir Lotoreichik

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)1005-1006
JournalProceedings in Applied Mathematics and Mechanics
Volume14
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

@article{6400bd78fa764ceeb6a12a23bd737eb3,
title = "Convergence of 2D-Schr{\"o}dinger operators with local scaled short-range interactions to a Hamiltonian with infinitely many delta-point interactions",
author = "Jussi Behrndt and Markus Holzmann and Vladimir Lotoreichik",
year = "2014",
language = "English",
volume = "14",
pages = "1005--1006",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Convergence of 2D-Schrödinger operators with local scaled short-range interactions to a Hamiltonian with infinitely many delta-point interactions

AU - Behrndt, Jussi

AU - Holzmann, Markus

AU - Lotoreichik, Vladimir

PY - 2014

Y1 - 2014

M3 - Article

VL - 14

SP - 1005

EP - 1006

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

ER -